MAUDE Adverse Event Report: US ENDOSCOPY EXACTO; EXACTO COLD SNARE

US ENDOSCOPY EXACTO; EXACTO COLD SNARE
Model Number 00711115
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris requested the exacto cold snare subject of the reported event be returned for evaluation.The device history record was reviewed for the subject lot and no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.It should be noted that steris is submitting an mdr solely due to the receipt of the user facility medwatch report which is in accordance with our policies and procedures.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported via medwatch#: (b)(4) that their "exacto cold snare would not completely come out of the device." no report of injury or procedure delay.
 
Additional Manufacturer Narrative
The exacto cold snare subject of the reported event was returned for evaluation.The exacto cold snare was observed to have multiple kinks/bends.Further review of the device found that the loop deployed as expected with no issues; the reported event could not be duplicated.The kinks/bends could be an indication that user facility personnel had the device in an extremely coiled position, which could cause the device to not function properly.The instructions for use states, "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage, do not use this product and contact your local product specialist.The following conditions may cause the device to not function properly: attempting to advance the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position, and/or, attempting to actuate the device when the handle is at an acute angle in relation to the sheath." user facility personnel were counseled on the proper use and operation of the exacto cold snare.No additional issues have been reported.

Brand Name
EXACTO
Common Device Name
EXACTO COLD SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21861941
Report Number1528319-2025-00034
Device Sequence Number20812380
Product Code FGX
UDI-Device Identifier00724995182618
UDI-Public(01)00724995182618(11)241111(17)271111(10)11296004
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711115
Device Catalogue Number00711115
Device Lot Number(10)11296004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown